Information theory and its applications  Page description

Help  Print 
Back »

 

Details of project

 
Identifier
46376
Type K
Principal investigator Csiszár, Imre
Title in Hungarian Információelmélet és alkalmazásai
Title in English Information theory and its applications
Panel Mathematics and Computing Science
Department or equivalent Alfréd Rényi Institute of Mathematics, HAS
Participants Marton, Katalin
Simonyi, Gábor
Talata, Zsolt
Starting date 2004-01-01
Closing date 2008-06-30
Funding (in million HUF) 9.453
FTE (full time equivalent) 0.00
state closed project





 

Final report

 
Results in Hungarian
a) Többfelhasználós modellek titkossági kapacitásáról publikáció megjelent. Összefoglaló dolgozat készült több-bemenetű csatornákról (megjelent) és az információmennyiségek axiomatikus vizsgálatáról (közlésre elfogadva). Megoldottunk egy kvantum-információelméleti problémát, a pub. megjelent. b) Távolság-divergencia egyenlőtlenséget bizonyítottunk kontraktív Markov-láncokra; segítségével távolság-divergencia egyenlőtlenségeket lehet bizonyítani Gibbs mértékekre. Két előadás nemzetközi konferencián, folyóiratpubl. előkészületben. c) Általánosított maximum likelihood becslésekről publikáció megjelent. Vizsgálatainkat kiterjesztettük általános entrópiafunkcionálok minimalizálására és Bregman divergenciák szerinti vetületekre, több nemzetközi konferencián előadás, folyóiratpubl. előkészületben. d) Gráfokra bevezettünk egy gráfkapacitás jellegű új paramétert, segítségével új becslést adtunk egy Körner és Malvenuto által korábban vizsgált problémára; publ. megjelent. Vizsgáltuk az előbbi gráfparaméter egy általánosítását végtelen gráfokra, több esetre meghatároztuk az értékét és megmutattuk, hogy a Shannon kapacitás speciális esetként értelmezhető. Publ. benyújtva. A gráfok lokális kromatikus számának topologikus módszerrel való becslésére vonatkozó korábbi eredményeinket javítva több új esetre pontos eredményt adtunk. Publ. elfogadva. A topologikus módszerrel új eredményt bizonyítottunk az ún. necklace bisection problémára is. Publ. megjelent.
Results in English
a) Solution of a quantum information theory problem. Survey papers on multiple access channels and on axiomatic approach. b) A distance-divergence inequality for contractive Markov chains. c) Extension of previous information geometry results to general entropy functionals and Bregman distances. d) Introduction and study of a graph parameter for finite graphs, and an extension of it to infinite graphs. Improved lower bounds on local chromatic number via a topological method, and a new result on the necklace problem.
Full text http://real.mtak.hu/1405/
Decision
Yes





 

List of publications

 
Simonyi, G.; Tardos, G.: On the local chromatic number of graphs, Volume of extended abstracts for the 4th Japanese-Hungarian Symposium on Discrete Mathematics and Applications, 321-323, 2005
Csiszár, I.: On Shannon-theoretic secrecy, Proc. Ninth Canadian Workshop on Information Theory, Montreal 2005, 5-6., 2005
Csiszár, I.; Narayan, P.: Secrecy capacities for multiple terminals, IEEE Trans. Inform. Theory 50, 3047-3061, 2004
Csiszár, I; Shields, P.: Information Theory and Statistics: A Tutorial, Now Publishers, Hanover-Delft, p. 116, 2004
Csiszár, I.; Matus, F.: Closures of exponential families, Ann. Probab., 33, 582-600, 2005
Füredi, Z.; Gyárfás, A.; Simonyi, G.: Connected matchings and Hadwiger's conjecture, Combin. Probab. Comput., Problem Section, 14(2005), 435-438, 2005
Körner, J.; Pilotto, C.; Simonyi, G.: Local chromatic number and Sperner capacity, J. Combin. Theory Ser. B, 95(2005), 101-117, 2005
Simonyi, G.; Tardos, G.: Local chromatic number and topological properties of graphs, Discrete Mathematics and Theoretical Computer Science, Proceedings of European Conference on Combinatorics, Graph Theory and Appl. (EuroComb05, Berlin 2005), 375-378, 2005
Marton, K.: Measure concentration for Euclidean distance in the case of dependent random variables, Annals of Prob., 32/3B, 2526-2544, 2004
I. Csiszár, Zs. Talata: Consistent estimation of the basic neighborhood of Markov random fields, Ann. Statistics, 34(2006) 123-145, 2006
I. Csiszár, Zs. Talata: Context tree estimation for not necessarly finite memory processes, via BIC and MDL, IEEE Trans. Inf. Theory 52(2006) 1007-1016, 2006
G. Simonyi, G. Tardos: Local chromatic Number, Ky Fan's theorem, and circular colorings,, Combinatorica 26 (2006), 587-626, 2006
I. Csiszár: A simple proof of Sanov's theorem, Bull. Braz. Math. Soc. 37(2006) 453-459, 2006
I. Csiszár, F. Matus: Generalized maximum likelihood estimates for infinite dimensional exponential families., Proc. Prague Stochastics Mathfyzpress, Prague, 2006, 288-297, 2006
G. Simonyi: Asymptotic values of the Hall-ratio for graph powers, Discrete Math. 306(2006) 2593-2601, 2006
G. Simonyi, G. Tardos: Colorful subgraphs in Kneser-like graphs,, European J. Combin., 28 (2007) 2188-2200., 2007
J. Körner, C. Malvenuto, G. Simonyi: Graph differenc permutations,, SIAM J. Discrete Math., 22 (2008), 489-499., 2008
G. Simonyi, G. Tardos, S. Vrecica,: Local chromatic number and distinguishing the strenght of topological obstructions,, Trans. Amer. Math. Soc., (közlésre elfogadva), 2007
G. Simonyi,: Necklace bisection with one cut less than needed, Electron. J. Combin., 15 (2008), no. 1., Note 16., 2008
J. Körner, G. Simonyi, B. Sinaimeri,: On types of growth for graph-different permutations, (közlésre benyújtva), 2007
I.Csiszár and A.György: Multiple access channels, Multiple Access Channels (Eds.E.Biglieri, L.Györfi) IOS Press (2007) pp 3-17., 2007
I.Csiszár, F.Hiai and D.Petz,: Limit relation for quantum entropy and channel capacity per unit cost, J. Math. Phys. 48 (2007) 092102-1-10, 2007
R. Ahlswede, I. Csiszár,: On oblivious transfer capacity, Proc. ISIT 2007, pp. 2061-2064, 2007
I. Csiszár, F. Matus,: On minimization of entropy functionals under moment constraints, Proc. ISIT 2008, pp. 2101-2105., 2007
I.Csiszár and F. Matus: Generalized maximum likelihood estimates for exponential families, Probability Theory and Related Fields vo.l 141 ( 2008) pp 213-246, 2008
I.Csiszár and P. Narayan: Secrecy capacities for multi-terminal channel models, IEEE Trans.Inform.Theory, Special Issue on Information Theoretic Secrecy vol 54 (2008) pp 2437-2452, 2008
I.Csiszár: Axiomatix characterizations of information measures, Entropy (2008) to appear, 2008




Back »